Israel Journal of Mathematics

, Volume 1, Issue 4, pp 235–238

Unambiguous polyhedral graphs

  • Branko Grünbaum
Article

DOI: 10.1007/BF02759726

Cite this article as:
Grünbaum, B. Israel J. Math. (1963) 1: 235. doi:10.1007/BF02759726
  • 45 Downloads

Abstract

The existence of unambiguousd-polyhedral graphs is established for everyd.

Copyright information

© Hebrew University 1963

Authors and Affiliations

  • Branko Grünbaum
    • 1
    • 2
  1. 1.University of WashingtonSeattle
  2. 2.The Hebrew University of JerusalemIsrael

Personalised recommendations